I was on the depo shot and it gave me problems so after switching from so many birth controls, I got switch to ortho micronor. The first week of 7 days of taking it, I got my period, or I think it was a period from being on the depo to switching to the pill. So the was my first pack and now I am on my second pack but already on day 15 but no periods yet??? I have felt bloated like I am going to get my period but still nothing. I don't understand why I bled only on the first pack of the first week I took it? So now I just feel like I am bloated like a period is coming but never. So am I now not getting any periods? This pill has not given me any head aches but minor cramps when I first started the pack. I hope I am ok not pregnant even though I took a test and it was negative but I feel bloated since the second pack and no period yet.
Hi there, I hope I can help you out with your question. I am a nurse that has many years of experience working in an OB/GYN office. The bleeding after the first 7 days of first pack could have happened because of your body adjusting to stopping the depo (depo notoriously causes irregular bleeding), or it's may be because Micronor had a bit higher instance of breakthrough bleeding (progesterone only pill). Your body may be adjusting to the Micronor so you may not have a period until the end of this pack. Micronor also tends to cause a bit more abdominal bloating. Make sure you take your pill at the same time everyday and not miss doses, as this will help with things like breakthrough bleeding. Also, please make sure you use a back up method when you take antacids or antibiotics as they can lessen the effectiveness of the pill. If you still have troubling symptoms or concerns see your doc ASAP, I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Updated 27 Jan 2014 • 1 answer
Updated 19 Apr 2015 • 1 answer
Updated 27 Jan 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Updated 13 Oct 2015 • 1 answer